On orbifold embeddings

Cheol Hyun Cho, Hansol Hong, Hyung Seok Shi

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The concept of "orbifold embedding" is introduced. This is more general than sub-orbifolds. Some properties of orbifold embeddings are studied, and in the case of translation groupoids, orbifold embedding is shown to be equivalent to a strong equivariant immersion.

Original languageEnglish
Pages (from-to)1369-1400
Number of pages32
JournalJournal of the Korean Mathematical Society
Volume50
Issue number6
DOIs
Publication statusPublished - 2013 Nov 12

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this